TU Darmstadt / ULB / TUbiblio

Lie groups of measurable mappings

Glöckner, Helge (2003):
Lie groups of measurable mappings.
55, In: Canadian Journal of Mathematics, pp. 969-999, [Article]

Item Type: Article
Erschienen: 2003
Creators: Glöckner, Helge
Title: Lie groups of measurable mappings
Language: English
Journal or Publication Title: Canadian Journal of Mathematics
Volume: 55
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item